RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 8, Pages 1200–1210 (Mi msb1349)  

This article is cited in 8 scientific papers (total in 8 papers)

On asymptotic properties of solutions of mixed problems for quasilinear parabolic equations in unbounded domains

V. F. Akulova, A. E. Shishkovb

a Makeevsky Engineering Building Institute
b Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR

Abstract: Lower bounds are established for the rate of growth of generalized, locally bounded solutions of mixed problems for various classes of quasilinear degenerate parabolic equations both of second and higher orders in unbounded spatial domains.

Full text: PDF file (998 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 73:2, 557–567

Bibliographic databases:

UDC: 517.9
MSC: Primary 35K60, 35K65, 35B40; Secondary 35R99
Received: 21.05.1990

Citation: V. F. Akulov, A. E. Shishkov, “On asymptotic properties of solutions of mixed problems for quasilinear parabolic equations in unbounded domains”, Mat. Sb., 182:8 (1991), 1200–1210; Math. USSR-Sb., 73:2 (1992), 557–567

Citation in format AMSBIB
\Bibitem{AkuShi91}
\by V.~F.~Akulov, A.~E.~Shishkov
\paper On asymptotic properties of solutions of mixed problems for quasilinear parabolic equations in unbounded domains
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 8
\pages 1200--1210
\mathnet{http://mi.mathnet.ru/msb1349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1128696}
\zmath{https://zbmath.org/?q=an:0774.35011|0765.35006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..73..557A}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 73
\issue 2
\pages 557--567
\crossref{https://doi.org/10.1070/SM1992v073n02ABEH002562}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KF43400016}


Linking options:
  • http://mi.mathnet.ru/eng/msb1349
  • http://mi.mathnet.ru/eng/msb/v182/i8/p1200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shishkov A., “Dynamics of Support Geometry for Generalized Solutions to a Quasi-Linear Divergent Parabolic Equation of Higher-Order”, Differ. Equ., 29:3 (1993), 460–469  mathnet  mathscinet  zmath  isi
    2. Kurta V., “On the Uniqueness of Solutions for the Cauchy-Problem for the 2nd-Order Quasi-Linear Parabolic Equations”, Dokl. Akad. Nauk, 337:5 (1994), 574–576  mathnet  mathscinet  zmath  isi
    3. A. E. Shishkov, A. G. Shchelkov, “Blow-up boundary regimes for general quasilinear parabolic equations in multidimensional domains”, Sb. Math., 190:3 (1999), 447–479  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Galaktionov, VA, “Saint-Venant's principle in blow-up for higher-order quasilinear parabolic equations”, Proceedings of the Royal Society of Edinburgh Section A-Mathematics, 133 (2003), 1075  crossref  mathscinet  zmath  isi
    5. Domanskaya G., Kolin'ko M., Lavrenyuk S., “A Parabolic Variational Inequality in Unbounded Domains”, Differ. Equ., 42:1 (2006), 68–87  mathnet  crossref  mathscinet  zmath  isi
    6. Medvid' I. M., “Higher-Order Parabolic Variational Inequality in Unbounded Domains”, Ukr. Math. J., 60:7 (2008), 1114–1135  crossref  mathscinet  zmath  isi
    7. Gilimshina V.F., “On the decay of a solution of a nonuniformly parabolic equation”, Differential Equations, 46:2 (2010), 239–254  crossref  isi  elib
    8. V. F. Vil'danova, “On decay of solution to linear parabolic equation with double degeneracy”, Ufa Math. J., 8:1 (2016), 35–50  mathnet  crossref  elib
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:286
    Full text:77
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019